MathSciNet Relay Station
MathSciNet bibliographic data
MR2483146 (2009k:34062) 34B37 (34A60 34C25 39A10)
Graef, John R.; Ouahab, Abdelghani Nonresonance impulsive functional dynamic boundary value inclusions on time scales. Nonlinear Stud. 15 (2008), no. 4, 339–354.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement